MathSciNet Relay Station
MathSciNet bibliographic data
MR803587 60J65
Zhong, Kai Lai; Zhao, Zhong Xin A simple proof of a new theorem on conditional Brownian motion. (Chinese) Kexue Tongbao (Chinese) 30 (1985), no. 5, 329–332.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement